# SDR AJXA2022060600017

- Difficulty date: June 2, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N752WJ
- Make and model: Cessna 750
- Aircraft serial: 7500034
- Aircraft time: 14,247 hours, 8,208 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Sensor
- Part number: S100420PG
- Condition: Intermittent
- Location: Tailcone
- Part time: 14,247 hours, 8,202 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF PILOT RECEIVED A TAIL CONE BLEED LEAK INDICATION. HE REPORTED THAT THE INDICATION WAS INTERMITTENT. WE REMOVED AND REPLACED A FAILING RTD SENSOR, PERFORMED FUNCTIONAL CHECK WITH NO FURTHER DEFECTS
